NO, the medication will not work if you have stopped taking it. Generally if you are taking meds orally you need to finish the entire prescription, even if you begin to feel better after a couple doses. If you are recieving the medication via IV then it is a bit different however, you would still need to complete your entire prescription set out by your doctor to prevent recurring infection. It takes about 2 days for the medication to build up in your system if you are taking it orally and that is why people begin to feel a bit better after 2 days and many people stop taking the meds when they feel better but by doing that you just risk the infection coming back. Finish your entire prescription and contact your medical doctor about any concerns with BP!
- Biaxin Information for Consumers
- Biaxin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Biaxin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 4 Dec 2009 • 1 answer
Posted 18 Aug 2013 • 2 answers
Posted 30 Sep 2017 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Posted 5 days ago • 2 answers